Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 1069491, 8 pages
https://doi.org/10.1155/2017/1069491
Research Article

S-Shaped Connected Component for Nonlinear Fourth-Order Problem of Elastic Beam Equation

1Department of Mathematics, Northwest Normal University, Lanzhou 730070, China
2Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, China

Correspondence should be addressed to Ruyun Ma

Received 1 December 2016; Accepted 20 June 2017; Published 24 July 2017

Academic Editor: Gennaro Infante

Copyright © 2017 Jinxiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinxiang Wang, Ruyun Ma, and Jin Wen, “S-Shaped Connected Component for Nonlinear Fourth-Order Problem of Elastic Beam Equation,” Journal of Function Spaces, vol. 2017, Article ID 1069491, 8 pages, 2017. doi:10.1155/2017/1069491